The Annals of Probability

Some Path Properties of $p$th Order and Symmetric Stable Processes

Stamatis Cambanis and Grady Miller

Full-text: Open access

Abstract

Necessary and sufficient conditions are presented for the measurability of $p$th order or symmetric stable stochastic processes and for the integrability or absolute continuity of sample paths of symmetric stable processes. Also obtained are sufficient conditions for absolute continuity of $p$th order processes.

Article information

Source
Ann. Probab., Volume 8, Number 6 (1980), 1148-1156.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176994575

Digital Object Identifier
doi:10.1214/aop/1176994575

Mathematical Reviews number (MathSciNet)
MR602387

Zentralblatt MATH identifier
0452.60048

JSTOR
links.jstor.org

Subjects
Primary: 60G17: Sample path properties

Keywords
Symmetric stable processes $p$th order processes measurable processes sub-Gaussian processes absolute continuity of paths integrability of paths

Citation

Cambanis, Stamatis; Miller, Grady. Some Path Properties of $p$th Order and Symmetric Stable Processes. Ann. Probab. 8 (1980), no. 6, 1148--1156. doi:10.1214/aop/1176994575. https://projecteuclid.org/euclid.aop/1176994575


Export citation